Alert archive / Minnesota / Special Weather Statements in 2014
Special Weather Statement, NWS Twin Cities, MN
NWS Twin Cities, MN issued this special weather statement at Jun 1, 2014, 10:53 AM CDT for Faribault County, Martin County, Minnesota. It was in force for 82 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 1, 2014, 10:53 AM CDT (15:53 UTC)
- Expired
- Jun 1, 2014, 12:15 PM CDT
- In force
- 82 min
- Issued by
- NWS Twin Cities, MN
Counties Faribault County, MN, Martin County, MN
The radar
The Minneapolis radar (KMPX), 141 km from the middle of the area, began a volume at 15:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 3.9 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 327 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 497 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 94 m²/s²
- 0-3 km storm-relative helicity
- 90 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.8
The text
As transmitted, in the capitals the NWS used until 2016.
640
WWUS83 KMPX 011553
SPSMPX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1053 AM CDT SUN JUN 1 2014
MNZ083-091-092-011715-
BLUE EARTH-FARIBAULT-MARTIN-
1053 AM CDT SUN JUN 1 2014
...HEAVY RAIN OVER BLUE EARTH...FARIBAULT AND MARTIN COUNTIES
THROUGH 1215 PM CDT...
AT 1045 AM CDT...WEATHER SERVICE RADAR WAS TRACKING SHOWERS AND
THUNDERSTORMS WITH HEAVY RAIN 11 MILES NORTH OF BLUE EARTH...OR 25
MILES SOUTHEAST OF MADELIA. ADDITIONAL STORMS WERE LOCATED TO THE
SOUTHWEST... SO THE SAME LOCATIONS WILL SEE MULTIPLE STORMS PRODUCE
HEAVY RAIN THROUGH NOONTIME.
HEAVY DOWNPOURS ARE EXPECTED WITH THESE STORMS... WHICH WILL PRODUCE
FLOODING ALONG SMALL STREAMS AND IN URBANIZED AND POOR DRAINAGE
AREAS.
* LOCATIONS WHICH COULD EXPERIENCE LOCALIZED FLOODING
INCLUDE...
FAIRMONT.
SHERBURN
GRANADA.
HUNTLEY.
WINNEBAGO.
DELAVAN.
MAPLETON.
MINNESOTA LAKE.
PEMBERTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
LOCAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE FROM THIS
ACTIVITY. THIS MAY RESULT IN LOCALIZED FLOODING ALONG SMALL
STREAMS... AND IN URBANIZED AND POOR DRAINAGE AREAS.
STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
&&
LAT...LON 4351 9483 4383 9486 4385 9438 4386 9437
4403 9377 4375 9376 4350 9437
TIME...MOT...LOC 1549Z 244DEG 43KT 4381 9399
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this special weather statement went out at Jun 1, 5:50 AM CDT, 5 hours 3 minutes earlier.
Area forecast discussion, Jun 1, 5:50 AM CDT, 5 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
550 AM CDT SUN JUN 1 2014
.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 325 AM CDT SUN JUN 1 2014
THE SECOND WAVE OF TSRA HAVE DEVELOPED ACROSS SW MN DUE TO THE
INCREASING LLJ THAT HAS INCREASED SINCE SATURDAY EVENING. BASED ON
THIS CONTINUED LLJ WHICH WILL FOCUS THE SHRA/TSRA ALONG A SW/NE
BOUNDARY IN SOUTHERN MN...CATEGORICAL POPS ARE IN ORDER. THE MAIN
PROBLEM AFTER THIS LLJ WEAKENS THIS MORNING...WHERE WILL THE
BOUNDARY HOLD UP ONCE THE TSRA DECREASE. FFA REMAINS IN EFFECT
UNTIL 10 AM...BUT WITH CONFIDENCE FOR MORE CONVECTION FIRING THIS
AFTN AND OVERNIGHT...WILL LIKELY EXTEND THE WATCH AT LEAST UNTIL
MONDAY MORNING. PWAT VALUES REMAIN EXTREMELY HIGH FOR THIS TIME OF
YEAR WITH STANDARD DEVIATIONS IN ORDER OF 2 OR GREATER.
THUS...HEAVY RAINFALL AND EXCESSIVE RAINFALL RATES WILL LEAD TO
FLOODING. WITH ALREADY AREAS RECEIVING BETWEEN 2 TO 6 INCHES
ACROSS CENTRAL MN...AND 1 TO 3 INCHES IN PORTIONS OF EC
MN...FLOODING PROBLEMS WILL CONTINUE. SVR WX THREAT WILL REMAIN
THE FLOODING ASPECT...BUT CAN NOT RULE OUT SOME BRIEF SVR WIND
GUST/LARGE HAIL...ESPECIALLY DURING PEAK HEATING THIS AFTN. SHEAR
VALUES HAVE INCREASED SOME...BUT NOT ENOUGH FOR ANY ORGANIZED
CONVECTION AT THIS TIME.
.LONG TERM...(MONDAY THROUGH SATURDAY)
ISSUED AT 325 AM CDT SUN JUN 1 2014
MONDAY AND TUESDAY...PERIODS OF RAIN/TSTMS TO CONTINUE INTO MON AS
THE LOW PRES CENTER TAKES A POSITION OVER ERN MN INTO WRN WI...
BCMG MORE WOUND UP AS THE DAY PROGRESSES WHILE AN UPR LVL TROF
EVOLVES INTO A CUTOFF LOW. THE UPR LVL LOW WILL HELP LIFT THE SFC
FEATURE OUT OF THE AREA BY MON NIGHT...BUT PLENTY OF AVAILABLE
MOISTURE MAY WRAP AROUND THE SYSTEM...PRODUCING ADDITIONAL LIGHTER
SHOWERS FOR MAINLY CENTRAL-NRN PORTIONS OF THE COVERAGE MON
NIGHT... THEN INTO ERN MN AND WRN WI TUE MRNG BEFORE EXITING. THE
MAIN HAZARD CONTINUES TO BE HVY RAIN SINCE UPR LVL SUPPORT FOR
STRONG/SEVERE STORMS IS VERY WEAK DESPITE AMPLE INSTABILITY FOR
THE ISOLD STRONG/SEVERE STORMS. PWATS FOR MONDAY WILL CONTINUE TO
RUN AT LEAST ARND 1.5 INCHES...SOME SPOTS IN ERN PORTIONS OF THE
COVERAGE AREA HIGHER...AND STORMS WILL CONTINUE TO HAVE VIRTUALLY
NO CAPPING AND WEAK STORM MOTIONS...MAKING THEM EFFICIENT
RAINMAKERS. COVERAGE WILL DIMINISH MON NIGHT INTO TUE AS DRIER
HIGH PRES ARRIVES...ALLOWING FOR A PRECIP-FREE PERIOD STARTING
MIDDAY TUE. AS FOR TEMPS...THE PASSAGE OF A SLOW-MOVING COLD FRONT
IN ADVANCE OF THE SFC HIGH PRESSURE WILL MEAN TEMPS WILL DROP
SEVERAL DEGREES MON INTO TUE...BUT NO SIGNIFICANT CAA IS EXPECTED
AS FLOW ALOFT WILL REMAIN GENERALLY ZONAL.
WEDNESDAY THROUGH SATURDAY...THE REST OF THE WEEK CONTINUES TO
LOOK ACTIVE WITH ZONAL FLOW ALOFT AND SEVERAL SFC LOW PRES SYSTEMS
DEVELOPING OFF THE LEE OF THE ROCKIES WHICH MAY IMPACT THE AREA.
THE FIRST OF THE SERIES OF SYSTEMS LOOKS TO REMAIN TO THE S OF THE
COVERAGE AREA WED INTO THU...THEN ANOTHER SYSTEM LOOKS TO SLOWLY
MOVE IN FROM THE NW FRI INTO SAT. NEITHER ONE LOOKS PARTICULARLY
STRONG...BUT WITHIN A SIMILAR ENVIRONMENT AS WHAT IS CURRENTLY IN
THE REGION /HIGH MOISTURE...WEAK FLOW ALOFT...MODEST
INSTABILITY/...THE STORMS WILL LIKELY BE CAPABLE OF PRODUCING HIGH
AMOUNTS OF RAINFALL FOR AN ALREADY VERY SOGGY AREA. TEMPERATURES
WILL CONTINUE TO RUN ON THE COOL SIDE OF NORMAL...WITH HIGHS
MAINLY IN THE LOWER 70S.
&&
.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z MONDAY MORNING)
ISSUED AT 541 AM CDT SUN JUN 1 2014
COMPLEX OF TSRA ACROSS SOUTHERN MN WILL AFFECT MAINLY
KMSP/KRNH/KEAU DURING THE NEXT 3 TO 6 HRS WITH MVFR CIGS AND BRIEF
PERIODS OF IFR VSBYS. SOME MVFR CIGS WILL LIKELY DEVELOP IN THE
WAKE OF THE CONVECTION MOVING OFF TO THE EAST...BUT IT SHOULD BE
SHORT LIVED. KAXN/KRWF/KSTC WILL LIKELY SEE MVFR/IFR CIGS EARLY
THIS MORNING...BUT SHRA/TSRA SHOULD HOLD OFF UNTIL AFT 18Z. SOME
CONCERNS WITH TSRA IN NE SD MOVING INTO WC MN AFT 15Z. SOMETHING
TO ADJUST IF THINGS GET MORE HEATED. WINDS WILL REMAIN FROM THE
S/SW ACROSS SOUTHERN MN...AND MORE VARIABLE...BECOMING E/SE ACROSS
CENTRAL MN DURING THE AFTN.
KMSP...
COMPLEX OF TSRA WILL AFFECT THE AIRPORT THRU 14-15Z...WITH A
PERIOD OF MVFR CIGS AFT THE RAINFALL ENDS. VFR CONDS MAY DEVELOP
BY LATE MORNING...WITH A BETTER CHC AFT 18Z. REDEVELOPMENT IS
POSSIBLE AFT 21Z WITH MORE TSRA/VCTS DURING THE LATE AFTN/EVENING
TIME PERIOD. WINDS WILL REMAIN FROM THE S/SW ARND 10 KTS TODAY.
/OUTLOOK FOR KMSP/
MON...OCCASIONAL SHRA/TSRA. PERIODS OF MVFR AND BRIEF IFR CONDS
EXPECTED WITH HEAVIER SHRA/TSRA. WINDS S ARND 10 KTS.
TUE...MVFR POSSIBLE WITH SCHC TSRA EARLY...THEN VFR. WIND WNW
10-15 KTS.
WED...VFR WITH CHC TSRA. WIND E 5-10 KTS.
&&
.MPX WATCHES/WARNINGS/ADVISORIES...
MN...FLASH FLOOD WATCH THROUGH MONDAY AFTERNOON FOR MNZ041>045-
047>070-073>078.
WI...FLASH FLOOD WATCH THROUGH MONDAY AFTERNOON FOR WIZ014>016-
023>028.
&&
SHORT TERM...JLT
LONG TERM...JPC
AVIATION...JLTHazardous weather outlook, Jun 1, 5:27 AM CDT, 5 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 527 AM CDT SUN JUN 1 2014 MNZ041>045-047>070-073>078-WIZ014>016-023>028-021000- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- 527 AM CDT SUN JUN 1 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTHERN MINNESOTA... AND WEST CENTRAL WISCONSIN. .DAY ONE...TODAY AND TONIGHT. A FLASH FLOOD WATCH IS IN EFFECT THROUGH TONIGHT. SCATTERED TO NUMEROUS THUNDERSTORMS CAN BE EXPECTED. THE PRIMARY CONCERN WITH ANY STRONGER STORM WILL BE HEAVY RAIN. SLOW STORM MOTION PRODUCING CONTINUAL HEAVY RAIN COMBINED WITH SOGGY SOIL CONDITIONS MAY PRODUCE QUICK STREAM RISES AND HIGH AMOUNTS OF RUNOFF IN URBAN AREAS. WIDESPREAD SEVERE WEATHER IS NOT EXPECTED BUT ISOLATED SEVERE STORMS CONTAINING LARGE HAIL OR DAMAGING WIND GUSTS ARE ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. SCATTERED TO NUMEROUS THUNDERSTORMS CAN BE EXPECTED THROUGH MONDAY...WITH A CHANCE OF THUNDERSTORMS ALSO POSSIBLE FOR WEDNESDAY AND THURSDAY. SEVERE WEATHER POTENTIAL IS LOW...BUT HEAVY RAIN POTENTIAL WILL CONTINUE. THERE IS STILL THE RISK THAT THE STRONGER STORMS COULD PRODUCE BURSTS OF HEAVY RAIN LEADING TO FLOODING. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL LIKELY NOT BE NEEDED...BUT RAINFALL AND FLOODING REPORTS WOULD BE APPRECIATED. MNZ082>085-091>093-021000- WATONWAN-BLUE EARTH-WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN- 527 AM CDT SUN JUN 1 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL MINNESOTA. .DAY ONE...TODAY AND TONIGHT. SCATTERED TO NUMEROUS THUNDERSTORMS CAN BE EXPECTED THROUGH TONIGHT. THE PRIMARY CONCERN WITH ANY STRONGER STORM WILL BE HEAVY RAIN. SLOW STORM MOTION PRODUCING CONTINUAL HEAVY RAIN COMBINED WITH SOGGY SOIL CONDITIONS MAY PRODUCE QUICK STREAM RISES AND HIGH AMOUNTS OF RUNOFF IN URBAN AREAS. WIDESPREAD SEVERE WEATHER IS NOT EXPECTED BUT ISOLATED SEVERE STORMS CONTAINING LARGE HAIL OR DAMAGING WIND GUSTS ARE ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. SCATTERED TO NUMEROUS THUNDERSTORMS CAN BE EXPECTED THROUGH MONDAY...WITH A CHANCE OF THUNDERSTORMS ALSO POSSIBLE FOR WEDNESDAY AND THURSDAY. SEVERE WEATHER POTENTIAL IS LOW...BUT HEAVY RAIN POTENTIAL WILL CONTINUE. THERE IS STILL THE RISK THAT THE STRONGER STORMS COULD PRODUCE BURSTS OF HEAVY RAIN LEADING TO FLOODING. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL LIKELY NOT BE NEEDED...BUT RAINFALL AND FLOODING REPORTS WOULD BE APPRECIATED.
In the hours before
Local storm report, Jun 1, 9:01 AM CDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
901 AM CDT SUN JUN 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0549 AM FLASH FLOOD EDEN PRAIRIE 44.85N 93.46W
06/01/2014 HENNEPIN MN LAW ENFORCEMENT
MUDSLIDE REPORTED IN BACK YARD NEAR BURR RIDGE LANE.
0605 AM HEAVY RAIN 2 WNW ST FRANCIS 45.40N 93.40W
06/01/2014 M2.22 INCH ANOKA MN TRAINED SPOTTER
OCCURRED IN PAST 24 HOURS.
0644 AM HEAVY RAIN WATERTOWN 44.96N 93.85W
06/01/2014 M2.50 INCH CARVER MN TRAINED SPOTTER
TWENTY FOUR HOUR TOTAL.
0725 AM HEAVY RAIN MAPLE PLAIN 45.01N 93.66W
06/01/2014 M3.80 INCH HENNEPIN MN TRAINED SPOTTER
TWENTY FOUR HOUR TOTAL.
0800 AM HEAVY RAIN 2 N WATERTOWN 44.99N 93.85W
06/01/2014 M4.60 INCH WRIGHT MN PUBLIC
TWENTY FOUR HOUR TOTAL.
0825 AM HEAVY RAIN 5 S HUDSON 44.89N 92.74W
06/01/2014 M4.25 INCH ST. CROIX WI TRAINED SPOTTER
OCCURRED DURING THE PAST 24 HOURS.
&&
AJZLocal storm report, Jun 1, 9:08 AM CDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
908 AM CDT SUN JUN 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0908 AM HEAVY RAIN COTTAGE GROVE 44.82N 92.93W
06/01/2014 M4.00 INCH WASHINGTON MN TRAINED SPOTTER
24-HOUR TOTAL
&&
TRHLocal storm report, Jun 1, 9:09 AM CDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
909 AM CDT SUN JUN 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0908 AM HEAVY RAIN 2 NE JORDAN 44.70N 93.59W
06/01/2014 M3.70 INCH SCOTT MN TRAINED SPOTTER
24-HOUR TOTAL
&&
TRHSpecial weather statement, Jun 1, 9:25 AM CDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
925 AM CDT SUN JUN 1 2014
MNZ047-048-055>057-064-065-011530-
CHIPPEWA-KANDIYOHI-POPE-RENVILLE-STEVENS-SWIFT-YELLOW MEDICINE-
925 AM CDT SUN JUN 1 2014
...THUNDERSTORMS MOVING OVER
CHIPPEWA...KANDIYOHI...POPE...RENVILLE...STEVENS...SWIFT AND YELLOW
MEDICINE COUNTIES THROUGH 1030 AM CDT...
AT 925 AM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES SOUTH OF LAKE
HATTIE TO 9 MILES NORTHEAST OF MONTEVIDEO TO 13 MILES SOUTHEAST OF
COTTONWOOD. THESE STORMS WERE MOVING EAST AT 45 MPH.
PEA SIZE HAIL AND WINDS UP TO 45 MPH ARE EXPECTED WITH THESE STORMS.
* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
GRANITE FALLS.
UPPER SIOUX AGENCY.
BENSON AIRPORT.
HANCOCK.
LAKE HASSEL.
PRIAM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO THE
STORM TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER IMMEDIATELY.
STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
&&
LAT...LON 4551 9625 4567 9549 4544 9513 4542 9513
4541 9508 4523 9479 4476 9476 4467 9531
4470 9532 4470 9536 4466 9537 4462 9561
4500 9569
TIME...MOT...LOC 1426Z 257DEG 39KT 4546 9603 4502 9555
4450 9546Special weather statement, Jun 1, 9:43 AM CDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 943 AM CDT SUN JUN 1 2014 MNZ074>076-082-083-091-092-011545- BLUE EARTH-BROWN-FARIBAULT-LE SUEUR-MARTIN-NICOLLET-WATONWAN- 943 AM CDT SUN JUN 1 2014 ...URBAN AND SMALL STREAM FLOODING IS LIKELY IN THE AREA... AT 941 AM CDT...SHOWERS AND THUNDERSTORMS FROM NEAR NEW ULM SOUTHWEST TO WORTHINGTON WERE MOVING NORTHEAST. THIS ACTIVITY WILL PRODUCE RAINFALL AMOUNTS FROM A HALF INCH TO LOCALLY 2 INCHES AS IT MOVES ACROSS THE AREA THROUGH 1130 AM. FLOODING OF SMALL STREAMS AND URBANIZED AREAS IS LIKELY AS THE PRECIPITATION MOVES THROUGH THE AREA. PEOPLE IN BLUE EARTH...BROWN...MARTIN...NICOLLET...NORTHWESTERN FARIBAULT...WATONWAN AND WESTERN LE SUEUR COUNTIES...SHOULD MONITOR THE WEATHER SITUATION CLOSELY AND EXERCISE APPROPRIATE CAUTION. EXCESSIVE RUNOFF FROM THESE SHOWERS AND STORMS WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES.
Special weather statement, Jun 1, 10:53 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1053 AM CDT SUN JUN 1 2014
MNZ083-091-092-011715-
BLUE EARTH-FARIBAULT-MARTIN-
1053 AM CDT SUN JUN 1 2014
...HEAVY RAIN OVER BLUE EARTH...FARIBAULT AND MARTIN COUNTIES
THROUGH 1215 PM CDT...
AT 1045 AM CDT...WEATHER SERVICE RADAR WAS TRACKING SHOWERS AND
THUNDERSTORMS WITH HEAVY RAIN 11 MILES NORTH OF BLUE EARTH...OR 25
MILES SOUTHEAST OF MADELIA. ADDITIONAL STORMS WERE LOCATED TO THE
SOUTHWEST... SO THE SAME LOCATIONS WILL SEE MULTIPLE STORMS PRODUCE
HEAVY RAIN THROUGH NOONTIME.
HEAVY DOWNPOURS ARE EXPECTED WITH THESE STORMS... WHICH WILL PRODUCE
FLOODING ALONG SMALL STREAMS AND IN URBANIZED AND POOR DRAINAGE
AREAS.
* LOCATIONS WHICH COULD EXPERIENCE LOCALIZED FLOODING
INCLUDE...
FAIRMONT.
SHERBURN
GRANADA.
HUNTLEY.
WINNEBAGO.
DELAVAN.
MAPLETON.
MINNESOTA LAKE.
PEMBERTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
LOCAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE FROM THIS
ACTIVITY. THIS MAY RESULT IN LOCALIZED FLOODING ALONG SMALL
STREAMS... AND IN URBANIZED AND POOR DRAINAGE AREAS.
STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
&&
LAT...LON 4351 9483 4383 9486 4385 9438 4386 9437
4403 9377 4375 9376 4350 9437
TIME...MOT...LOC 1549Z 244DEG 43KT 4381 9399The office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 31, 9:11 PM CDT | Special Weather Statement | MPX | Isanti, Kanabec | 34 min |
| Jun 1, 4:05 AM CDT | Flash Flood Warning | MPX | Anoka, Carver, Dakota, Hennepin, McLeod, Ramsey and 4 more | 6 hr |
| Jun 1, 8:34 AM CDT | Special Weather Statement | MPX | Lac qui Parle | 41 min |
| Jun 1, 9:25 AM CDT | Special Weather Statement | MPX | Chippewa, Kandiyohi, Pope, Swift | 65 min |
| Jun 1, 10:12 AM CDT | River Flood Warning | MPX | Stearns | 5 days |
| Jun 1, 11:13 AM CDT | Flash Flood Warning | MPX | Blue Earth, Faribault, Martin | 4 hr |
| Jun 1, 1:45 PM CDT | Tornado Warning | MPX | Freeborn | 30 min |
Nearby
Special Weather Statements in Minnesota, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.